# SDR AALA990334

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AA
- Make and model: Boeing 727223
- Aircraft serial: 20984
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Row 16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS IN COACH CABIN INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH FLAT JUMPER WIRE AT SEAT ROW 16.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
